# SDR 2009FA0000453

- Difficulty date: April 10, 2009
- Submitted: June 2, 2009
- Operation: General aviation
- Aircraft: N5956E
- Make and model: Cessna 172N
- Aircraft serial: 17271976
- Engine: Lyc O320H2AD
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: 0523920
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD AFT FLAP BEARING FAILURE.  THIS CAUSED FLAP TO SEIZE ON OTBD TRACK ON FLAP RETRACTION, WHICH DISTORTED FLAP AND CAUSED RETRACTION CABLE TO BREAK.  CAREFUL INSPECTION OF FLAP TRACKS FOR ABNORMAL WEAR AND INSPECTION OF ROLLERS COULD PREVENT RECURRENCE.  (K)
